# SDR MALA000649

- Difficulty date: October 3, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT CARGO SEAT AND FLOOR BOARD FLANGES HAVE CORROSION AT LBL 18 FROM STA 630 TO STA 686.  REFER TO CELSIUS TASK CARD 1513, W/O 18737 AND SAAB STATEMENT 340SDS000199.  MAINTENANCE REMOVED CORROSION IAW SRM 51-10-30.  REMAINING MATERIAL IS OUT OF LIMITS REF SRM 51-10-10.  ALODINED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43.  REPAIRED AREA FWD OF 686 STA.  REMAINING AREA ACCEPTABLE AS IS IAW SAAB STATEMENT 340SDS000199.
